# SDR CHQA200900046

- Difficulty date: February 7, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N294SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145497
- Aircraft time: 18,351 hours, 17,069 cycles
- Engine: Allsn AE3007A
- Engine time: 20,799 hours, 15,450 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Relay
- Part number: M835362024M
- Condition: Faulty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLIGHT 7804, JFK TO IAD - THE FLIGHT CREW REPORTED THAT DURING CLIMB AS THE AIRSPEED INCREASED, NOISE AND BUFFETING FROM UNDER THE AIRCRAFT'S NOSE INCREASED.  THE CREW REPORTED A POSSIBLE OPEN NOSE GEAR DOOR BECAUSE THE NOISE DIDN'T CHANGE WHEN THE LANDING GEAR WAS EXTENDED.  THE AIRCRAFT LANDED IN IAD WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE CONNECTIONS ON THE GEAR DOOR SOLENOID AND THE PROX SENSORS WITH NO DEFECTS NOTED.  THE DOOR CONTROL RELAY (K0642) WAS REPLACED AND THE GEAR DOORS OPERATED NORMALLY DURING THE CHECK FLIGHT.
